# SDR DALA2023051003667

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1, STA Y=160 FWD PASSENGER DOOR (L1). SUMMARY OF NRC 00100: CRACK WAS FOUND PREVIOUSLY REPAIRED PER B717-200 SRM 52-10-02-2R, REPAIR 7, PAR. 6, FIG. 202. AND MEETS REPAIR REQUIREMENTS. MAINTENANCE REQUIREMENTS: PERFORM VISUAL INSPECTION EVERY "C" CHECK PER B717-200 SRM 52-10-02-2R-7 STEP 7 TABLE 202. (LP #2760008)
